Residential College | false |
Status | 已發表Published |
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented] | |
Fang, Zhi Wei1![]() ![]() ![]() ![]() | |
2022-02-15 | |
Source Publication | Computers and Mathematics with Applications
![]() |
ISSN | 0898-1221 |
Volume | 108Pages:175-184 |
Abstract | In this paper, a fast finite volume method is proposed for the initial and boundary value problems of spatial fractional diffusion equations on nonuniform meshes. The discretizations of the Riemann-Liouville fractional derivatives lead to unstructured dense coefficient matrices, differing from the Toeplitz-like structure under the uniform mesh. The fast algorithm is proposed by using the sum-of-exponentials (SOE) technique to the spatial kernel x,α∈(0,1). Then, the matrix-vector multiplications of the resulting coefficient matrices could be implemented in O(mlogm) operations, where m denotes the size of matrices. Iterative solvers are preferably applied to obtain the numerical solution. The proposed fast scheme is proved to be unconditionally stable for sufficiently accurate SOE approximation. Meanwhile, a banded preconditioner is exploited to accelerate the Krylov subspace method. Numerical experiments are provided to demonstrate the efficiency of the proposed fast algorithm. |
Keyword | Banded Preconditioner Fast Algorithm Finite Volume Method Spatial Fractional Diffusion Equations Sum-of-exponentials Technique |
DOI | 10.1016/j.camwa.2022.01.015 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
WOS ID | WOS:000797889000012 |
Publisher | PERGAMON-ELSEVIER SCIENCE LTDTHE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND |
Scopus ID | 2-s2.0-85123028986 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | DEPARTMENT OF MATHEMATICS Faculty of Science and Technology |
Corresponding Author | Fang, Zhi Wei; Zhang, Jia Li; Sun, Hai Wei |
Affiliation | 1.School of Mathematics and Big Data, Foshan University, Foshan, 528000, China 2.Department of Mathematics, University of Macau, Macao |
Corresponding Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Fang, Zhi Wei,Zhang, Jia Li,Sun, Hai Wei. A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented][J]. Computers and Mathematics with Applications, 2022, 108, 175-184. |
APA | Fang, Zhi Wei., Zhang, Jia Li., & Sun, Hai Wei (2022). A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented]. Computers and Mathematics with Applications, 108, 175-184. |
MLA | Fang, Zhi Wei,et al."A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented]".Computers and Mathematics with Applications 108(2022):175-184. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment